Acta Mathematica, 2020, Volume 225

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (7 articles)

Issue 1

[1] Ancient solutions to the Ricci flow in dimension 3

Simon Brendle Department of Mathematics, Columbia University, New York.

TBD mathscidoc:2203.43002

Acta Mathematica, 225, (1), 1-102, 2020.11
[ Download ] [ 2022-03-10 10:33:00 uploaded by actaadmin ] [ 23 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Rigid connections and F-isocrystals

Hélène Esnault Freie Universität Berlin, Germany Michael Groechenig University of Toronto, Ontario, Canada

TBD mathscidoc:2203.43003

Acta Mathematica, 225, (1), 103-158, 2020.11
[ Download ] [ 2022-03-10 10:40:39 uploaded by actaadmin ] [ 24 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Small cancellation labellings of some infinite graphs and applications

Damian Osajda Instytut Matematyczny, Uniwersytet Wrocławski, Wrocław, Poland; and Fakultät für Mathematik, Universität Wien, Austria

Combinatorics Functional Analysis Group Theory and Lie Theory mathscidoc:2203.06001

Acta Mathematica, 225, (1), 159-191, 2020.11
[ Download ] [ 2022-03-10 10:45:34 uploaded by actaadmin ] [ 42 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Issue 2

[1] A transcendental dynamical degree

Jason P. Bell Department of Pure Mathematics, University of Waterloo, Ontario, Canada Jeffrey Diller Department of Mathematics, University of Notre Dame, Indiana, U.S.A. Mattias Jonsson Department of Mathematics, University of Michigan, Ann Arbor, Mich., U.S.A.

Complex Variables and Complex Analysis Dynamical Systems Number Theory Algebraic Geometry mathscidoc:2203.08001

Acta Mathematica, 225, (2), 193-225, 2020.12
[ Download ] [ 2022-03-10 10:51:44 uploaded by actaadmin ] [ 40 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Torsion points, Pell’s equation, and integration in elementary terms

David Masser Departement Mathematik und Informatik, Universität Basel, Switzerland Umberto Zannier Department of Mathematics, Scuola Normale Superiore di Pisa, Italy

Number Theory Algebraic Geometry mathscidoc:2203.24001

Acta Mathematica, 225, (2), 227-312, 2020.12
[ Download ] [ 2022-03-10 10:57:28 uploaded by actaadmin ] [ 48 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On Thurston’s Euler class-one conjecture

Mehdi Yazdi Mathematical Institute, University of Oxford, United Kingdom

TBD mathscidoc:2203.43004

Acta Mathematica, 225, (2), 313-368, 2020.12
[ Download ] [ 2022-03-10 10:59:04 uploaded by actaadmin ] [ 45 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] The fully marked surface theorem

David Gabai Department of Mathematics, Princeton University, Princeton, New Jersey, U.S.A. Mehdi Yazdi Mathematical Institute, University of Oxford, United Kingdom

TBD mathscidoc:2203.43005

Acta Mathematica, 225, (2), 369-413, 2020.12
[ Download ] [ 2022-03-10 11:01:39 uploaded by actaadmin ] [ 50 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved